# SDR AALA201712139031

- Difficulty date: December 11, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 52,085 hours, 14,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051112
- Part serial: 1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHTS AT FIRST CLASS DID NOT TURN OFF AFTER POWER SHUT DOWN. MAINTENANCE REPLACED BATTERY CHARGER (CONTROL MODULE) PER AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
